About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 869621, 6 pages
http://dx.doi.org/10.1155/2013/869621
Research Article

Exponential Attractor for Lattice System of Nonlinear Boussinesq Equation

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 14 July 2013; Accepted 13 August 2013

Academic Editor: Zhan Zhou

Copyright © 2013 Min Zhao and Shengfan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Min Zhao and Shengfan Zhou, “Exponential Attractor for Lattice System of Nonlinear Boussinesq Equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 869621, 6 pages, 2013. doi:10.1155/2013/869621